Difference of Clomid
1 Replies
Tera - September 26

Hi
I have taken clomid and had a son in May of 2004. When I started the clomid then, I was, for the first time in my life, regular. I would start on the same day every month, and then on the 3rd month, I conceived. Everything went perfect.
Well, my husband and I have decided to try again. I have been taking the clomid since June of this year. It has been exactly the same every month. Until this month, and I have not started my period. I took a pregnancy test the day after I was suppose to start, but it was negative. I am now 6 days late, and I am cramping pretty bad, and I have been very nausous and I have thrown up several times. But today, I have seen a very tiny amount of dark blood. We are in the military, and it's kind of hard to get an appointment, so I was just wondering what you think of this? and should I make a point of seeing my Dr?
I am just really upset, because it has been so right on, and now this is happening? is that normal?

 

B. Jacobs, M. D. - September 27

You should see your physician. You may have large ovarian cysts caausing your symptoms. It is possible to lose an ovary. with large cysts an ovary can twist on its blood supply. I would also advise that you read the information I have provided about Clomid and other medications I have provided on our web page, <www.texasfertility.com>.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question